# SDR SWIA200413073

- Difficulty date: March 14, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 24,939 hours, 21,419 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Lever
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RECEIVED INBOARD GROUND SPOILER FAULT STATUS MESSAGES.  REMOVED AND REPLACED FLIGHT SPOILER CONTROL LEVER IAW MM 27-61-01.  OPS CHECK GOOD.  P/N: 365-209D, S/N OFF:  F0621A.
